# SDR 2009FA0000446

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N6289F
- Make and model: Cessna 172N
- Aircraft serial: 17273181
- Aircraft time: 9,864 hours
- Engine: Lyc O320H2AD
- Engine time: 1,756 hours
- Propeller: Mcauly 1C160CTM
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401H
- Part serial: 85B21518
- Condition: Cracked
- Location: Engine
- Part time: 670 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE WOULD NOT START. INSPECTION REVEALED STARTER BENDIX HOUSING CRACKED CIRCUMFERENTIALLY AND LONGITUDINALLY. CAUSE UNKNOWN.
